G/M/1 type structure in a regime-switching risk model with general claim sizes

Jerim Kim, Bara Kim, Hwa Sung Kim

Research output: Chapter in Book/Report/Conference proceedingConference contribution

Abstract

We consider a discrete time regime-switching risk model, where the claim occurrence probabilities and the claim size distributions depend on the regime of the environment. We assume that the regime is governed by a Markov process with a finite state space and the claim sizes have general distributions. We observe a G/M/1 type structure in the process of the surplus level and the regime, and employ the matrix analytic method to analyze the sojourn time of the surplus process at each level until the ruin time. Using the results on the surplus process at each level until the ruin time, we derived the the ruin probability. Numerical examples are provided to show the validity of the numeric computations.

Original languageEnglish
Title of host publication6th International Conference on Queueing Theory and Network Applications, QTNA 2011 - Proceedings
Pages88-92
Number of pages5
DOIs
Publication statusPublished - 2011
Event6th International Conference on Queueing Theory and Network Applications, QTNA 2011 - Seoul, Korea, Republic of
Duration: 2011 Aug 232011 Aug 26

Publication series

Name6th International Conference on Queueing Theory and Network Applications, QTNA 2011 - Proceedings

Other

Other6th International Conference on Queueing Theory and Network Applications, QTNA 2011
CountryKorea, Republic of
CitySeoul
Period11/8/2311/8/26

Keywords

  • first passage time
  • risk model
  • ruin probability
  • surplus process

ASJC Scopus subject areas

  • Computer Networks and Communications
  • Computer Science Applications

Fingerprint Dive into the research topics of 'G/M/1 type structure in a regime-switching risk model with general claim sizes'. Together they form a unique fingerprint.

Cite this